# SDR CA070704009

- Difficulty date: May 9, 2007
- Submitted: August 3, 2007
- Operation: General aviation
- Make and model: Aerosp ATR72
- Engine: Pwa PW127
- System (JASC): 7313 · Fuel Injector Nozzle
- Part: Packing
- Part number: ST3367009
- Condition: Defective
- Location: Fuel Manifold
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

(CAN) SHORTLY AFTER TAKE-OFF PASSENGERS REPORTED FLUID ESCAPING FROM THE ENGINE.  THE PILOT REDUCED ENGINE POWER AND DIVERTED TO POINT OF DEPARTURE.  SUBSEQUENT INSPECTION REVEALED LEAKING FUEL NOZZLE MANIFOLD PACKINGS.  MFG HAS DETERMINED THE PACKINGS TO BE ASSOCIATED WITH A MANUFACTURER`S QUALITY ESCAPE (REFERENCE: MFG SERVICE BULETIN SB21740) (TC NR 20070704009)
